Probability and moment inequalities under dependence

Weidong Liu, Han Xiao, Wei Biao Wu

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We establish Nagaev and Rosenthal-type inequalities for dependent random variables. The imposed dependence conditions, which are expressed in terms of functional dependence measures, are directly related to the physical mechanisms of the underlying processes and are easy to work with. Our results are applied to nonlinear time series and kernel density estimates of linear processes.

Original languageEnglish (US)
Pages (from-to)1257-1272
Number of pages16
JournalStatistica Sinica
Volume23
Issue number3
DOIs
StatePublished - Jul 1 2013

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • M-dependence approximation
  • Nagaev inequality
  • Non-stationary process
  • Nonlinear process
  • Physical dependence measure
  • Rosenthal inequality

Fingerprint Dive into the research topics of 'Probability and moment inequalities under dependence'. Together they form a unique fingerprint.

  • Cite this